Holomorphic maps of uniform type
Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 81-86
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_69_1_81_86,
author = {Le Hai and Thai Quang},
title = {Holomorphic maps of uniform type},
journal = {Colloquium Mathematicum},
pages = {81--86},
year = {1996},
volume = {69},
number = {1},
doi = {10.4064/cm-69-1-81-86},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-69-1-81-86/}
}
Le Hai; Thai Quang. Holomorphic maps of uniform type. Colloquium Mathematicum, Tome 69 (1996) no. 1, pp. 81-86. doi: 10.4064/cm-69-1-81-86
Cité par Sources :